Jump to content

Benny

Members
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Benny

  • Rank
    Newbie
  1. Is it possible to take too much? ie if I take a quarter everyday do I have to take a day off after four days?
  2. Thanks for the link Pondle, your a wealth of knowledge. I've booked an appointment to see my GP although last time I saw him he seemed to think concerns about hairloss were a bit of a joke! After reading the link I wonder if there could be a chance of it being some kind of nutritional imbalance? If it is something like this and I manage to resolve the issue, does anybody know if there is any regrowth possible?
  3. Was feeling confident about with everyones advice but hair shedding seems to have increased and my hair is noticably thinner (not just on top but all over) just over the course of a couple of weeks. It's not just me being paranoid as a couple of friends have commented too. I'm considering going to see a Trichologist for an opinion but as I've read most of them are basically salesmen - Can anybody reccomed one that know's what they're talking about?
  4. Thanks for the vote of confidence Pondle, will hopefully be on the meds soon and will try the shampoo and probably the foam too. Don't know if anybody else has tried this, but i'm starting a course of Hypnotherapy next week, hopefully will help me become less focused on the hair loss and if the meds don't work accept the inevitable a little more gracefully.
  5. A bit about myself - I'm 29 and I guess I started noticing my hair thinning on top a few years ago, I went to the doctor about a year ago and he assured me I was being paranoid, It's always been in the back of my mind and at times bought me down thinking about it. The problem is the last couple of months it has started to fall out at a far more dramatic rate - I tend to have lots of hair in my hands after washing it and it is always on my clothing etc. Is this normal with male paten baldness or is it possible there could be something else? It's really taking it's toll on me and it's constantly on my mind all throught the day. I've often looked at various clinics but was always sceptical and it was only by luck that I stumbled across this site, it's great and nice to know there are other people out there going throught the same anguish as me and that I'm not on my own. I've already contacted Dr.Ashton about the meds and will get on them as soon as possible - I'm just concerned that if they are to work on me it won't be for three months or so and at the rate my hair is falling out that will be to late, can anybody advise? I'd just like to say thanks in advance to everyone who contributes to this site, your doing an awesome job. Ben.
×
×
  • Create New...